Economics at your fingertips  

Indexing Gamble Desirability by Extending Proportional Stochastic Dominance

Ziv Hellman () and Amnon Schreiber ()
Additional contact information
Ziv Hellman: Bar-Ilan University
Amnon Schreiber: Bar-Ilan University

No 2016-06, Working Papers from Bar-Ilan University, Department of Economics

Abstract: We axiomatically characterise two new orders of desirability of gambles (risky assets) that are natural extensions of the proportional stochastic dominance order to complete orders. These orders are represented by indices with parallels to the recently introduced Aumann-Serrano index of riskiness and the Foster-Hart measure of riskiness. The new indices are shown to be related to the concept of coherent measures of risk and to the Sharpe ratio.

Date: 2016-06
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) Working paper (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Working Papers from Bar-Ilan University, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Department of Economics ().

Page updated 2019-02-22
Handle: RePEc:biu:wpaper:2016-06